# SDR SIMA200733710

- Difficulty date: December 1, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT REPORTED, GOT WING A/I FAIL MESSAGE.  FOLLOWED AOM PROCEDURES AND COULD NOT GET MESSAGE TO CLEAR.  DUE TO WEATHER ELECTED TO DIVERT TO CMH.
